Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)



On the Castelnuovo-Mumford regularity of the cohomology ring of a group

Author: Peter Symonds
Journal: J. Amer. Math. Soc. 23 (2010), 1159-1173
MSC (2010): Primary 20J06; Secondary 57S15
Published electronically: April 1, 2010
MathSciNet review: 2669710
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Benson's Regularity Conjecture that the regularity of the cohomology of a finite group is zero. We also prove some of his generalisations to other classes of groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 20J06, 57S15

Retrieve articles in all journals with MSC (2010): 20J06, 57S15

Additional Information

Peter Symonds
Affiliation: School of Mathematics, University of Manchester, Manchester M13 9PL, United Kingdom

Received by editor(s): July 10, 2009
Received by editor(s) in revised form: January 15, 2010
Published electronically: April 1, 2010
Additional Notes: The author was partially supported by a grant from the Leverhulme Trust.
Article copyright: © Copyright 2010 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia